# SDR IPXA2024120509872

- Difficulty date: December 3, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N631UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65776
- Aircraft time: 11,974 hours, 1,794 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE AREA ON FUSELAGE SKIN AFT OF AFT PIT DOOR MISSING TOPCOAT.  APPLIED PRIMER AS REQUIRED. PROTECTIVE COATING WILL NEED TO BE APPLIED WHEN GROUND TIME PERMITS REF B747-8 SRM 51-20-01.  APPLIED TOPCOAT AT REQ'D PER B747-8 SRM 51-20-01.
